# SDR AALA20130926008

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 83,963 hours, 13,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ESCAPE PATH SEATS 32HJ THROUGH 41HJ INOPERATIVE.  UNDER SIDE WALL BOTTOM SEATS 40J FOUND DISCONNECTED PLUG.  RECONNECTED AT BATTERY PACK.  OPERATIONS CHECKED NORMAL.
